Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A note on factors of $ n\sp{4}+1$


Author: A. Gloden
Journal: Math. Comp. 14 (1960), 278-279
MSC: Primary 10.00
DOI: https://doi.org/10.1090/S0025-5718-1960-0121332-3
MathSciNet review: 0121332
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Gloden, Table de factorisation des nombres 𝑥⁴+1 dans l’intervalle 1000<𝑥≤3000, Inst. Grand-Ducal Luxembourg. Sect. Sci. Nat. Phys. Math. Arch. N.S. 16 (1946), 71–88 (French). MR 0019636
  • [2] A. Gloden, Table des Solutions de la Congruence $ {x^4} + 1 = 0\,(\bmod \,p)$ pour $ 800,000\, < p\, < \,1,000,000$, published by the author, rue Jean Jaurès, 11, Luxembourg, 1959.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1960-0121332-3
Article copyright: © Copyright 1960 American Mathematical Society